# SDR WTAA970178

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS16106
- Condition: Out Of Adjust
- Location: Bag Pod
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IPL - POD DOOR LIGHT ILLUMINATED DURING TAKEOFF.  TAKEOFF ABORTED.  DEFERRED POD DOOR WARNING PER MEL 52-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY SECURING POD DOOR MICROSWITCH AND ADJUSTING SCREWS.  OPERATIONAL CHECK SATISFACTORY.  (X)
